# SDR UPS08M52193

- Difficulty date: April 7, 2008
- Submitted: May 9, 2008
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11
- Aircraft serial: 48475
- Aircraft time: 62,294 hours, 8,296 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CTR CARGO COMPT BILGE AREA BETWEEN STA 5-113 & STA 1541 LEFT LONGERON 44 FOUND SUSPECTED CRACK WITH STICKER NR 5190.  HFEC INSP C/O & FOUND CRACK APPROX 1 INCH.  CRACKED LONGERON SPLICE BETWEEN STA 5-113 & 1541 LT L-44 REMOVED.  SPLICE HOLES PICKED UP & PROTECTED.  NEW SPLICE INSTALLED PER SRM 51-33-01VII R35.
